Reports claim that the WHO has confessed there was a link between the C-19 jabs and people who suffered hearing loss after the vaccination.
This event was the most common among the Pfizer recipients.
Join The True Defender Telegram Chanel Here: https://t.me/TheTrueDefender
Infowars shared a report with the WHO confession.
In a newsletter shared by the WHO on March 31st, there’s a section that says, “Covid-19 vaccines and hearing loss and tinnitus,”
“A recent signal detection activity at the Uppsala Monitoring Centre (UMC) identified hearing loss (including sudden cases) and tinnitus following COVID-19 vaccination as a preliminary signal to be further assessed. Up to February 22nd, 2021, there were 164 unique individual case safety reports (ICSRs) that reported ‘hearing losses’ (MedDRA High-Level Term, HLT), and 367 ICSRs that reported ‘tinnitus’ (Preferred Term, PT) with ‘COVID19 vaccine’ in the WHO global database of ICSRs, VigiBase.”
The newsletter emphasized the cases identified across ten countries and happened to people without comorbidities.
“Based upon well-documented cases, alternative causes were not identified for most patients,” – meaning that the WHO admitted that the likely culprit is the COVID shots.
The WHO letter cited that “Awareness of this possible link may help healthcare professionals, and those vaccinated to monitor symptoms and seek care, as appropriate. As there is still only limited data in the literature providing evidence for this link, further monitoring is required.”
MedPage Today interviewed Poland, talking about his experience with the C-19 shot side effect, and he started weaving in and out of a traffic lane while driving back from getting his dose.
“It was like someone suddenly blew a dog whistle in my ear. It has been pretty much unrelenting.”
Poland still struggles with tinnitus one year later, adding he “can only begin to estimate the number of times I just want to scream because I can’t get rid of the noise or how many hours of sleep I’ve lost.”
“What has been heartbreaking about this, as a seasoned physician, are the emails I get from people that this has affected their life so badly, they have told me they are going to take their own life.”